Advertisement

Algebra and Logic

, Volume 27, Issue 1, pp 83–83 | Cite as

Letter to the editor

  • R. Gonchigdorzh
Article
  • 10 Downloads

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    R. Gonchigdorzh, "Ring of regular quotients of a reduced ring," Algebra Logika,26, No. 2, 150–164 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • R. Gonchigdorzh

There are no affiliations available

Personalised recommendations